# SDR SIMA20220110001

- Difficulty date: January 10, 2022
- Submitted: January 11, 2022
- Operation: Air carrier
- Aircraft: N612AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145079
- Aircraft time: 50,066 hours, 45,633 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL EMERGENCY LIGHT AT LH SIDE CENTER FAIRING NOT ILLUMINATING.-C/A-REMOVED AND REPLACED EXTERNAL EMERGENCY LIGHT AT LH SIDE CENTER FAIRING IAW E145 AMM 33-50-10. OPS CHECKS GOOD.
